# SDR AT9900083

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND LEFT CUSP WEB AT STA 927 CORRODED.  REMOVED AND FABRICATED AND INSTALLED CUSP WEB SECTION IAW DC9 SRM 51-10-2, 53-11-3 FIG 11, 51-30-2, AND RES NR 99195.
